| Catalog Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-aug-2024 lot 2312751: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the event; batch review performed on 06-aug-2024 ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2340139 lot 2340139: (b)(4) items manufactured and released on 02-nov-2023.Expiration date: 2028-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 6 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.